The Fixed Point Transfer of Fibre-Preserving Maps.
Mathematische Zeitschrift, Tome 148 (1976), pp. 215-244
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1976__148_172366,
author = {Albrecht Dold},
title = {The {Fixed} {Point} {Transfer} of {Fibre-Preserving} {Maps.}},
journal = {Mathematische Zeitschrift},
pages = {215--244},
year = {1976},
volume = {148},
zbl = {0329.55007},
url = {http://geodesic.mathdoc.fr/item/MZ_1976__148_172366/}
}
Albrecht Dold. The Fixed Point Transfer of Fibre-Preserving Maps.. Mathematische Zeitschrift, Tome 148 (1976), pp. 215-244. http://geodesic.mathdoc.fr/item/MZ_1976__148_172366/